# SDR IPXA2025082811532

- Difficulty date: August 28, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N458UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25479
- Aircraft time: 36,227 hours, 22,389 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED,  LT HYD QTY (EICAS C) ANNUNCIATED ON FINAL APPROACH. SHORTLY AFTER LEFT SYSTEM PRESSURE WAS LOST, AFTER GO AROUND ACCOMPLISHED QRH PROCEDURE AND RETURNED FOR LANDING. QTY DEPLETED BEFORE L ENG PERFORMED OPS AND LEAK CHECK OF LT ENGINE DRIVEN AND ELECTRIC HYDRAULIC PUMPS IAW AMM 29-11-01-404-020 AND AMM 29-11-05-404-099-001. OPS AND LEAKS CHECKS GOOD OF BOTH PUMPS. CYCLED LANDING GEAR HANDLE PER AMM 32-32-02-404-010. CYCLED ALL FLIGHT CONTROLS AND THRUST REVERSER TO BLEED AIR. ALL CHECKS NORMAL
